# SDR QXEA200600007

- Difficulty date: January 3, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 10,677 hours, 7,983 cycles
- Engine: Ge CF348C1
- System (JASC): 2810 · Fuel Storage
- Part: Computer
- Part number: 73811812
- Part serial: 0145
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 7,132 hours, 5,159 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4219, FUEL CHANNEL 1/2 FAIL CAUTION MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  REPLACED FUEL QUANTITY GAGING COMPUTER.  FOUND WATER LEAKING FROM ICE BUCKET IN GALLEY THROUGH THE FLOOR ON TO THE FQGC.  OPERATIONAL CHECKS GOOD.  RETURNED TO SERVICE.
